Let me put the symptoms in chronological order.Had have two episode of vertigo (second one with vomiting) in late nineties,felt fatigued after long walking and uneasiness at the lumber.The fatigue increases after a days work so much so that i have to go to bed soon after i reach home from office.In 2003 my walking became like that of an intoxicated man which went away after a day ,than after some time i had a relapse ( i suppose) and my left foot became week and i became sort of dragging it while walking,i went to the local neuro and she diagnosed PPMS prescribing only liofen 10 mg twice daily.I felt bladder incontinence and bowel disorder as well.I went to NIMHANS the premier institute in neurology in 2004 where they dxd "Aquiductal Stenosis" which was rejected by neurosurgeons saying "Arrested hydrocephelus" in 2006 i had another relapse and i was bedridden when i went to a bigger hospital where i was dxd "Demyelinatory Myelopathy..?Prograssive MS" here my wbc count was exceeding 11K ,they gave me five IVs of 1000ml Mythileprednisolone and prescribed IMURAN 50 mg twice a day along with Revotril .25mg for tremour.Again in Aug 2009 i had a major relapse (I was filling ups and downs in my conditions from May-2009),and i again visited another neuro who askes foe a MRI of Dorsal spine suspecting some spinal pathology ,the technician also said he saw some infection between D1,,D3.
Now the Neuros are saying that this may not be MS ,the reason being i had have three relapses since 2003 but no new areas have been affected,the only impact of the relapses are further worsening of symptoms which i was having right from 2003.I think it is worth mentioning that during this time i have not taken physiotherapy.Plz help me :confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?